# SDR AALA202404189097

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,332 hours, 24,656 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33018
- Condition: Faulty
- Location: Lg Control Lever
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH TO PHX AN EMERGENCY WAS DECLARED DUE TO AURAL WARNING AND 3 RED GEAR LIGHTS AFTER PLACING LANDING GEAR LEVER DOWN. CYCLED GEAR LEVER AND GOT NORMAL INDICATION. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED LANDING GEAR LEVER CONTROL MODULE PER AMM 32-31-11-400-801 AND AMM 32-31-00-730-802. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
